Metrics

From
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations by Rabha W. Ibrahim, Adem Kılıçman and Faten H. Damag Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66 doi:10.12691/tjant-4-3-2
Views
10243
Html 9472
Abstract 771
10 August 2016 (publication date) through 19 August 2022 *
13.15 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5384
PDF1347
Epub1120
XML1585
PPT391
Figures692
Tables249
Export: 3437
RIS1059
BibTex1250
Endnote1128
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
3
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com